# SDR 95ZZZW303

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO DOOR FWD LOWER CORNER IS CHAPPED, ERODED AND CORRODED.  INSTALLED DOUBLER SKIN REPAIR IAW SRM 52-00-3 8 INCHES BY 2 INCHES .063.  TOTAL CYCLES 29577.
